# SDR DALA2017112408325

- Difficulty date: November 23, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 43,261 hours, 29,662 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VERTICAL STABILIZER SKIN.  THE SKIN WAS REPLACED IAW SRM 51-41-02 0G, 51-40-05 0G, AND DWG 5936143, REV AS.
